# SDR ASOA2016090115332

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 28,077 hours, 19,981 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT WILL NOT MOVE ALL THE WAY BACK, RON.  C/W REO 670-53-11-210 PERMANENT REPAIR, INSTALLED RIVETS IAW REO 670-53-11-210.  OK FOR SERVICE, MCO CLOSED.
